A Polynomial System of Degree Four with an Invariant Square Containing At Least Five Limit Cycles
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- Extent
-
1 Online-Ressource.
- Language
-
Englisch
- Bibliographic citation
-
A Polynomial System of Degree Four with an Invariant Square Containing At Least Five Limit Cycles ; volume:23 ; number:5 ; day:26 ; month:7 ; year:2024 ; pages:1-16 ; date:11.2024
Qualitative theory of dynamical systems ; 23, Heft 5 (26.7.2024), 1-16, 11.2024
- Creator
-
Grau, Maite
Szántó, Iván
- Contributor
-
SpringerLink (Online service)
- DOI
-
10.1007/s12346-024-01106-9
- URN
-
urn:nbn:de:101:1-2411110946499.972318202369
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
15.08.2025, 7:33 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Grau, Maite
- Szántó, Iván
- SpringerLink (Online service)